# SDR DALA1155413713

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 37,040 hours, 15,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 328.  REPAIRED FLOORBEAM IAW SRM 53-10-51.
